<  Back to the Polytechnique Montréal portal

Tables of good lattices in four and five dimensions

Marc Bourdeau and Alain Pitre

Article (1985)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/55322/
Journal Title: Numerische Mathematik (vol. 47, no. 1)
Publisher: Springer Science+Business Media
DOI: 10.1007/bf01389874
Official URL: https://doi.org/10.1007/bf01389874
Date Deposited: 03 Oct 2023 10:21
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Bourdeau, M., & Pitre, A. (1985). Tables of good lattices in four and five dimensions. Numerische Mathematik, 47(1), 39-43. https://doi.org/10.1007/bf01389874

Statistics

Dimensions

Repository Staff Only

View Item View Item